Stable rationality of quadric surface bundles over surfaces

Brendan Hassett Brown University Alena Pirutka New York University Yuri Tschinkel New York University

Algebraic Geometry mathscidoc:1911.43022

Acta Mathematica, 220, (2), 341 – 365, 2018
We study rationality properties of quadric surface bundles over the projective plane. We exhibit families of smooth projective complex fourfolds of this type over connected bases, containing both rational and non-rational fibers.
No keywords uploaded!
[ Download ] [ 2019-11-26 16:59:58 uploaded by actaadmin ] [ 429 downloads ] [ 0 comments ]
@inproceedings{brendan2018stable,
  title={Stable rationality of quadric surface bundles over surfaces},
  author={Brendan Hassett, Alena Pirutka, and Yuri Tschinkel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191126165958429490533},
  booktitle={Acta Mathematica},
  volume={220},
  number={2},
  pages={341 – 365},
  year={2018},
}
Brendan Hassett, Alena Pirutka, and Yuri Tschinkel. Stable rationality of quadric surface bundles over surfaces. 2018. Vol. 220. In Acta Mathematica. pp.341 – 365. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191126165958429490533.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved